Volume 16, Number 1 (6-2017)                   JIRSS 2017, 16(1): 19-31 | Back to browse issues page



DOI: 10.18869/acadpub.jirss.16.1.1002

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moradi Zahraie S, Zakerzadeh H. Admissibility in a One Parameter Non-regular Family with Squared-log Error Loss Function. JIRSS. 2017; 16 (1) :19-31
URL: http://jirss.irstat.ir/article-1-347-en.html

Abstract:   (697 Views)

‎Consider an estimation problem in a one-parameter non-regular distribution when both endpoints of the support depend on a single parameter‎. ‎In this paper‎, ‎we give sufficient conditions for a generalized Bayes estimator of a parametric function to be admissible‎. ‎Some examples are given‎. ‎

Full-Text [PDF 101 kb]   (140 Downloads)    
Type of Study: Original Paper | Subject: 62Cxx: Decision theory
Received: 2016/03/20 | Accepted: 2017/01/30 | Published: 2017/03/4

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society